# SDR PCAA0309110

- Difficulty date: September 7, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 29,492 hours, 32,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: BVO330012150
- Condition: Burned
- Location: Seat 7df
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE OVERHEAD LIGHT AT SEAT 7D WAS GLOWING, SPARKING, AND SMOKING. MAINTENANCE REMOVED BULB AT SEAT 7D, AND ISSUED A DEFERRAL. ON 15 SEPTEMBER 2003 MAINTENANCE INSPECTED WIRING AND SOCKETS AT 7DF AND 9EF. SOCKET AT POSITION 7DF WAS FOUND TO BE BURNED AND UNSERVICABLE. SOCKET WAS REPLACED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
